# SDR AALA202510145138

- Difficulty date: October 9, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 35,318 hours, 14,357 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036SD
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN PASSENGER CABIN FLOOR SUPPORT BREAK ASSEMBLY PANEL LOCATED ON RIGHT HAND SIDE AT BS 540. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-1.
